| Catalog Number |
368687 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.The information for the additional medical device type is as follows: d.2b.Medical device type: fpa.The information for the additional common device name is as follows: d.2a.Common device name: set, administration, intravascular.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that while using the bd vacutainer® ultratouch¿ push button blood collection set with pah that the individual packaging was already opened when the box was unpacked.This occurred in 20 devices.No patient impact reported.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd received one photo for investigation.The photo was received of a shelf carton, not the blister package.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: open package/seal - sterility in question.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.